# SDR TIM2001F00007

- Difficulty date: August 23, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114120036613
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD UPPER WING PANEL AFT OF WING SPAR DE-BONDING BETWEEN UPPER WING SKIN AND HONEYCOMB INSIDE FUEL BAY AREA.
